HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第35巻第1号 Vol.35,No.1 >

アメリカ会計理論の潮流

Files in This Item:
35(1)_P1-16.pdf1.54 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31678

Title: アメリカ会計理論の潮流
Other Titles: Traends of Accounting Theories in the U.S.
Authors: 早川, 豊1 Browse this author
Authors(alt): HAYAKAWA, Yutaka1
Issue Date: Jun-1985
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 35
Issue: 1
Start Page: 1
End Page: 16
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31678
Appears in Collections:經濟學研究 = The economic studies > 第35巻第1号 Vol.35,No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University